# SDR A6WA201240755

- Difficulty date: July 2, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 21,502 hours, 20,523 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Angle
- Condition: Cracked
- Location: Assist Motor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ASSIST MOTOR FWD SUPPORT ANGLE IN DOOR CRACKED.  R & R PAX DOOR ASSIST MOTOR FWD SUPPORT ANGLE IAW SRM 51-40-11 & 51-42-06.
